# SDR SWAA2022072518773

- Difficulty date: June 14, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 294.5 AND STA 277 WL 208.1 AT BL 0 INTERCOSTAL IS CRACKED AS MARKED. 124-036 / [01] REMOVED DAMAGED INTERCOSTAL AT FWD CABIN BTW STA 294.5 AND STA 277; WL 208.1; BL 0 AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD CABIN BTW STA 294.5 AND STA 277; WL 208.1; BL 0 AS PER B737-700 SRM 51-40-05-0G-0.;[03] VERIFIED 1-2. OK TO INSTALL NEW INTERCOSTAL.;[04] INSTALLED NEW INTERCOSTAL AT FWD CABIN BTW STA 294.5 AND STA 277; WL 208.1; BL 0 AS PER B737-700 SRM 51-40-02-0G-0; DWG # 141A5410.;[05] REMOVED AND REPLACED INTERCOSTAL AT FWD CABIN BTW STA 294.5 AND STA 277; WL 208.1; BL 0 AS PER B737-700 SRM 51-40-02-0G-0; DWG # 141A5410.;[06] VERIFIED 4-5.
